# SDR HYIA052707

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 18,336 hours, 13,922 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,825 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Engine
- Part number: TSIO520VB
- Part serial: 831928R
- Condition: Failed
- Location: Right
- Part time: 1,825 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILURE ON 1/2 MILE FINAL TO RUNWAY 25 AT PVC, CREW FEATHERED ENGINE AND LANDED.  LATER INSPECTION ON 5-27-07 FOUND INTERNAL FAILURE IN THE RIGHT ENGINE.  ENGINE REMOVED AND REPLACED ON 5-28-07.  A/C RETURNED TO SERVICE AND ENG TO BE SENT TO MANUFACTURE FOR INVESTIGATION.
